# SDR COMA0760402

- Difficulty date: May 28, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 18,811 hours, 16,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5078 - PAX DOOR OUTER HANDLE CAUTION AFTER TAKEOFF.  AIRCRAFT RETURNED BACK TO JAX AND LANDED SAFELY.  PAX DOOR OUTER HANDLE VERIFIED NOT STOWED BY GROUND CREW.  INSPECTED PAX DOOR OUTER HANDLE AND PERFORMED OPS CHECKS, NO DEFECTS NOTED.
